≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

How to get rid side effect of over masturbation for 15 years.

Hi all. I am here on this forum in the hope I will find a remedy for a number of side effects that i have after 15 years of masturbation.i am 32 now and started masturbating at 17. i thought to myself that it wasn't a bad thing and wouldn't have an negative impact on my health but now i am seriously suffering from its side effects, that i never thought that were associated with this silently killing habit, but after doing some research recently, came to discover that they were the consequences of this bad habit.After having this information i quitted the habit and now i am 1 month masturbation free. Now i am looking for a remedy to get rid of this side effects and recover my health-physical and emotional. This side effects are both physical and emotional. This side effects are light headedness,feeling dizzy and fatigued frequently,lack of memory/ poor memory,loss of hair,problem in adding weight despite feeding well,having low self esteem,having introverted tendencies like wanting to be alone, too quiet and shy,over sleeping, being depressed, being lazy,having a curved penis, early ejaculation and erectile dysfunction. i want to recover and have decided never to masturbate in my life again, irrespective of any thing.This habit i have come to discover has really drained my life over the years. I never knew that a little self pleasure every day can lead me to very disastrous consequences in my life. This side effects have been responsible for my being now- a loser's life.After quitting i want to be normal like before,i want to spend a healthy and positive life.will i be able to do so? Help me anyone who can and tell me if i can recover from this side effects of masturbation and advice me on the recovery process(homeopathically)Please help me find my life back.
 
  hemeoseek on 2014-06-29
This is just a forum. Assume posts are not from medical professionals.
Read this first and educate yourself with some accurate & reliable information. I don't know who have you consulted or who has misguided you:

http://www.abchomeopathy.com/forum2.php/423447/
 
fitness 8 years ago
Thank you fitness for the information. I read on a site about those side effects and since they resonated with the symptoms i have i presumed they were right. Now I am informed, however I am still concerned with the symptoms I am having and I would want to know what might be the problem and the remedies i need to take to recover. This symptoms include what i wrote on the post plus an addition of thinning of hair and lack of concentration. Plz advice.
 
hemeoseek 8 years ago
Please post the link of that site where you read the 'side effects'
 
fitness 8 years ago
http://www.askmen.com/dating/dzimmer_100/145b_love_answers.html
 
hemeoseek 8 years ago
The article is a classic example of partial & inaccurate information available on the internet.

As a rule, the most reliable info about health comes from university websites (having URLs ending in .edu) or government websites (ending in .gov).

For all others you have to read them with caution.

The best advise for you is to stop watching porn, it will automatically address everything.
 
fitness 8 years ago
 
fitness 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.